# SDR SWIA2018101645153

- Difficulty date: September 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 39,460 hours, 33,092 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR EXTERNAL SKIN AROUND THE DOOR HANDLE IS CHAFED. (C-CHECK) RO: 10/13/2018 CARGO DOOR HANDLE HOUSING REPLACED WITH NEW SERVICABLE PART IAW AMM.
